# SDR 97ZZZM146

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Part number: M390295205
- Condition: Worn
- Location: E/E Compt
- Component: 39608831
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KTPA - DURING CLIMB-OUT THE CABIN CLIMBE TO 10,000 FEET AT FL 180, CLOSED CARGO HEAR OUT FLOW VALVE, NO HELP.  SWITCHED TO MANUAL MODE, NO HELP.  INITIATED DESCENT TO 10,000 FEET AND RETURNED TO THE RAMP.  TROUBLESHOT PROBLEM TO TWO BAD WIRES ON V23 OF RIGHT FLOW CONTROL SHUTOFF AND MODULATING VALVE.  PINS 1 AND 5 WERE NOT MAKING CONTACT.  REPINNED C/P, RAN ENGINES 1 AND 3, PRESSURIZED A/C TO 6 PSI FLOW CONTROL SHUT OFF AND MODULATING VALVE  CHECKED OK IAW MM 36-12-61.  (M)
